# SDR ASAA2012120593407

- Difficulty date: December 5, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 18,084 hours, 5,620 cycles
- System (JASC): 3150 · Central Warning
- Part: Light
- Condition: Intermittent
- Location: Indicator
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 IDG  DRIVE LIGHT FLICKERS ON-OFF WITH ENG SHUT DOWN.  CHECKED IDG CONNECTOR PLUG PIN 5 AND 6 IAW WIRE DIAGRAM FOR CHARGE PRESSURE SWITCH.  OP CHECKS GOOD CONNECTOR PLUG DP 1206 NO DEFECTS NOTED AS PRECAUTION CLEANED CONNECTOR PLUGS DP 1205 QND 1206 ALSO CHECKED WIRES FROM GCU NR 2 TO IDG NO DEFECTS NOTED RAN ENGINES FOR 5 MIN NO FLICKERS NOTED WHILE SHUTING DOWN SYSTEM.  OP CHECKS GOOD, NO HISTORY IN LAST 60 DAYS.
